# SDR VNAA0508028

- Difficulty date: August 28, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 3,527 hours, 3,522 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT WITH FLAPS AT 0 DEGREE THE FLAPS FAIL MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND PERFORMED A NO FLAP LANDING AT DESTINATION.  MAINTENANCE INTERROGATED THE MDC, FECU, AND SDU.  NO FAULTS WERE DISPLAYED.  THE FLAP SYSTEM WAS RESET AND OPERATIONALLY CHECKED GOOD IAW CRJ200 SL 27-084.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
